We derive an analytic formula for the dual Jacobian matrix of a generalised hyperbolic tetrahedron. Two cases are considered: a mildly truncated and a prism truncated tetrahedron. The Jacobian for the latter arises as an analytic continuation of the former, that falls in line with a similar behaviour of the corresponding volume formulae. Also, we obtain a volume formula for a hyperbolic $n$-gonal prism: the proof requires the above mentioned Jacobian, employed in the analysis of the edge lengths behaviour of such a prism, needed later for the Schläfli formula.
"The Dual Jacobian of a Generalised Hyperbolic Tetrahedron, and Volumes of Prisms." Tokyo J. Math. 39 (1) 45 - 67, June 2016. https://doi.org/10.3836/tjm/1471873312